Vol. 24, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on partially ordered compacta

James Harvey Carruth

Vol. 24 (1968), No. 2, 229–231
Abstract

In this note it is shown that each compact metric space endowed with a closed partial order admits an equivalent radially convex metric. It is also shown that certain functions from subsets of a partially ordered compactum into the Hilbert Cube are extendable to order preserving homeomorphisms on the whole space.

Mathematical Subject Classification
Primary: 54.56
Milestones
Received: 6 February 1967
Revised: 10 May 1967
Published: 1 February 1968
Authors
James Harvey Carruth